# SDR REXA2020122300841

- Difficulty date: December 7, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 15,010 hours, 10,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: CC67035655003
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR CUTOUT LOWER THRESHOLD CORROSION INDICATIONS FS 1020 TO FS 1045, FOUR PLACES AS MARKED.  REMOVED & REPLACED AFT CARGO DOOR SILL P/N MM670-35655-003, IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01, 51-41-02-001-001-A01.  LEAK CHECK GOOD.
